# SDR AALA201707109019

- Difficulty date: July 8, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 54,082 hours, 25,489 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Part number: QA06304
- Condition: Clogged
- Location: Nr 2 Fuel
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TWO MINUTES AFTER TAKEOFF, THE NR 2ENGINE FUEL FILTER CLOG ECAM ILLUMINATED FOR APPROXIMATELY 10 SECONDS , THEN WENT OUT. REPLACED THE NR 2 FUEL FILTER IAW AMM 73-11-10.
